... to starter pack for Viibryd. Help!! I am having celexa withdrawal! My doctor says if I can tough it out a few more days it will get better. I have nauseous, vomiting and diarehha and a headache. Someone please tell me it's going to get better!
It will get better, but I believe it is best to taper off the Celexa before starting the Viibryd. If your symptomsare too bad, givethe doc a call and ask abot tapering off the celexa over a couple of weeks time. Will take a little longer to start the Viibryd, but you won't be so miserable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2009 • 7 answers
Posted 15 May 2012 • 4 answers
I recently got bumped up to 900mg with Lithium due to my numbers being low and also because I still?
Posted 24 Oct 2012 • 4 answers
Lithium - Help Quick Please; My Klonopin ran out 6 days ago, which I take 0.5mg 3 times a day, (Dr.?
Posted 14 Jul 2013 • 1 answer
Posted 27 Aug 2013 • 4 answers